# SDR 96FDEA01399

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6520827
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0456, CORROSION (C53-224-01) ON FLOOR BEAM STR 560 RBL 21 WL 208 GLAND NUTPLATE HOLE.  *S/D*  REMOVED CORROSION ON UPPER CORD, FABRICATED REPAIR ANGLES AND FILLER.  INSTALLED REPAIR PER FEDEX SRM-53-10-8 FIG 8 AND 53-10-1 FIG 4.
